Pour tout triplet d’entiers
For each triple of integers
@article{AIF_1983__33_1_195_0, author = {Dumortier, F. and Roussarie, Robert}, title = {Germes de diff\'eomorphismes et de champs de vecteurs en classe de diff\'erentiabilit\'e finie}, journal = {Annales de l'Institut Fourier}, pages = {195--267}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {33}, number = {1}, year = {1983}, doi = {10.5802/aif.910}, mrnumber = {84m:58114}, zbl = {0488.58005}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.910/} }
TY - JOUR AU - Dumortier, F. AU - Roussarie, Robert TI - Germes de difféomorphismes et de champs de vecteurs en classe de différentiabilité finie JO - Annales de l'Institut Fourier PY - 1983 SP - 195 EP - 267 VL - 33 IS - 1 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.910/ DO - 10.5802/aif.910 LA - fr ID - AIF_1983__33_1_195_0 ER -
%0 Journal Article %A Dumortier, F. %A Roussarie, Robert %T Germes de difféomorphismes et de champs de vecteurs en classe de différentiabilité finie %J Annales de l'Institut Fourier %D 1983 %P 195-267 %V 33 %N 1 %I Institut Fourier %C Grenoble %U https://www.numdam.org/articles/10.5802/aif.910/ %R 10.5802/aif.910 %G fr %F AIF_1983__33_1_195_0
Dumortier, F.; Roussarie, Robert. Germes de difféomorphismes et de champs de vecteurs en classe de différentiabilité finie. Annales de l'Institut Fourier, Tome 33 (1983) no. 1, pp. 195-267. doi : 10.5802/aif.910. https://www.numdam.org/articles/10.5802/aif.910/
[1] Thesis, Université de Groeningen, 1980.
,[2] Singularities of vector fields on the plane, Thèse, Vrije Universiteit Brussel, 1973.
,[3] Singularities of vector fields on the plane, J. Diff. Eq., 23 (1977), 53-106. | MR | Zbl
,[4] Singularities of vector fields, Monografias de Matemática, IMPA, Rio de Janeiro n° 32, 1978.
,[5] Germs of diffeomorphisms in the plane, Lect. Notes in Math., Springer-Verlag, Vol. 902, 1981. | MR | Zbl
, et ,[6] The stable, center-stable, center, center-unstable and unstable manifolds, publié en appendice C dans : R. Abraham and J. Robbins Transversal Mappings and Flows, Benjamin, 1967. | MR | Zbl
,[7] On formal power transformations, Duke Math. J., 5 (1939), 794-805. | JFM | MR | Zbl
,[8] Topological equivalence for normally hyperbolic dynamical systems, Topology, 16 (1977). | MR | Zbl
et ,[9] Modèles locaux de champs et de formes, Astérisque, Vol. 30, (1975), 1-181. | Numdam | MR | Zbl
,[10] Partially hyperbolic fixed points, Topology, 10 (1971), 133-147. | MR | Zbl
,[11] Normal forms for certain singularities of vector fields, Ann. Inst. Fourier, Grenoble 23,2 (1973), 163-195. | Numdam | MR | Zbl
,[12] Singularities of vector fields, Publ. Math. IHES, 43 (1974), 47-100. | Numdam | MR | Zbl
,Cité par Sources :